MathSciNet Relay Station
MathSciNet bibliographic data
MR1602231 (98j:60082) 60H10
Lepeltier, J. P.; San Martin, J. Backward stochastic differential equations with continuous coefficient. Statist. Probab. Lett. 32 (1997), no. 4, 425–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement